# SDR 2015FA0000231

- Difficulty date: May 26, 2015
- Submitted: May 26, 2015
- Operation: General aviation
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 4600119RB500
- Part serial: 0101
- Condition: Unserviceable
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A CHORD WAS STILL TIED TO THE RAFT FOLDS WHEN WE OPENED THE LACING COVER. THIS WOULD HAVE HINDERED THE FULL INFLATION OF THE LIFE RAFT DURING AN EMERGENCY.  LACING CHORDS ARE USED TO USED TO HOLD THE FOLDS IN PLACE DURING THE PACKING PROCESS AND TO BE REMOVED BEFORE THE CARRYING CASE IS CLOSED.
